Leader Acetaminophen, Extra Strength, 500 mg, Tablets, for Adults

60 tablets


 

Product Details

Pain reliever/fever reducer. Aspirin free. Compare to Tylenol extra strength active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol extra strength). 100% money back guarantee. www.myleader.com.

Nutrition Facts

Warnings

Tamper Evident: Do not use if imprinted safety seal under cap is broken or missing.

Manufacturer

CARDINAL HEALTH
Dublin, OH 43017

UPC

00096295135268